# SDR CHQA201100122

- Difficulty date: March 20, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 23,607 hours, 18,531 cycles
- Engine: Allsn AE3007A
- Engine time: 15,934 hours, 16,733 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662413
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED A BLEED 2 OVERTEMP MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND BLEED 2 WAS DESELECTED, AND RETURNED TO A NORMAL TEMPERATURE.  ADDITIONAL WARNING MESSAGES FOR WING ANTI-ICE AND STAB ANTI-ICE FAIL WERE RECEIVED.  AS A PRECAUTION THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FAN AIR CONTROL THERMOSTAT.  OPERATIONAL CHECKS OF THE BLEED SYSTEM, THE WING ANTI-ICE SYSTEM, AND THE STABILIZER ANTI-ICE SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
